# SDR AALA202410010428

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 65,209 hours, 27,479 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY AISLE LIGHT ABOVE SEATS A/B/C IN ROW 17 WILL NOT ILLUMINATE. MAINTENANCE REPLACED PLUG AT RECEPTACLE D14816 ROW 17 OVERHEAD LEFT PER SWPM20-61-28.  EMER LIGHT SYS OPERATIONAL CK OK PER AMM 33-51-00.
